dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Regina Klimmek (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJ. M. Fish, Regina Klimmek, Karen Seyffarth: Line graphs of complete multipartite graphs have small cycle double covers. Discrete Mathematics 257(1): 39-61 (2002)

Selection of 1 from 2 records - Regina Klimmek has 3 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page